# SDR AALA201602169008

- Difficulty date: January 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,856 hours, 14,193 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: STD5754169200200
- Condition: Excess Play
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT WING AILERON NR 3 HINGE HAS EXCESSIVE PLAY.  REPLACED HINGE.
